# SDR UHLA2013110400575

- Difficulty date: November 4, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 22,936 hours, 15,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY OPENING PNEUMATIC ASSY BOTTLE PRESSURE IS AT 0 PSI.  REPLACED L1 DOOR BOTTLE DIAPHRAGM IAW AMM 52-11-53, SERVICED IAW AMM 52-11-51.
